On the Behavior at Infinity of Solutions of Elliptic Systems with a Finite Energy Integral
Asymptotic behavior in a neighborhood of infinity is studied in this paper for solutions of an elliptic system of order 2m with constant complex coefficients. It is supposed that the weighted Dirichlet integral is bounded. Our considerations include solutions with finite energy for the system of linear elasticity (see Theorem 3). A class of solutions periodic in some independent variables is also studied in this paper (the E. Sanchez-Palencia problem).
KeywordsElliptic Equation Vector Function Fundamental Solution Elliptic System Linear Elasticity
Unable to display preview. Download preview PDF.
- 3.V. A. Kondratiev & O. A. Oleinik, On periodic in the time solutions of a second order parabolic equation in exterior domains. Vestnik of the Moscow University, Math. Mech., ser. 1, 1985, Nr. 4, p. 38–47.Google Scholar
- 4.B. R. Wainberg, On solutions of elliptic equations with constant coefficients and a right hand side growing at the infinity. Vestnik of the Moscow University. Math. Mech., ser. 1, 1968, Nr. 1, p. 41–48.Google Scholar
- 5.Ja. B. Lopatinsky, The behaviour at infinity of solutions of systems of differential equations of the elliptic type. Dokl. AN Ukr. SSR, 1959, Nr. 9, p. 931–935.Google Scholar
- 6.S. L. Sobolev, Introduction to the theory of cubature formulas. Moscow, Nauka, 1974.Google Scholar
- 8.O. A. Oleinik & G. A. Yosifian, On the behavior at infinity of solutions of second order elliptic equations in domains with noncompact boundary. Matem. Sbórnik, 1980, v. 112, Nr. 4, p. 588–610.Google Scholar
- 11.Ja. B. Lopatinsky, Fundamental solutions of a system of differential equations of elliptic type. Ukr. mat. journal, 1951, v. 3, Nr. 1, p. 3–38.Google Scholar
- 13.I. M. Gelfand & G. E. shilov, Generalized functions, v. 3, Moscow, 1958.Google Scholar